MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/cup.13537

Медицинская библиотека · Journal of cutaneous pathology · 2019

Lobular neutrophilic panniculitis associated with DNA methyltransferase inhibitors in the treatment of myeloid disease.

Coleman Emily, Panse Gauri, Cowper Shawn, Prebet Thomas, Gore Steven, Leventhal Jonathan

Клинический случайСтатьяПеревод в очереди

Аннотация

Cutaneous toxicities to DNA methyltransferase inhibitors are variable and include localized injection site reactions, ecchymoses, maculopapular eruptions, and neutrophilic dermatoses including pyoderma gangrenosum, Sweet syndrome, and neutrophilic eccrine hidradenitis. This series describes two patients diagnosed with lobular neutrophilic panniculitis arising during treatment of acute myelogenous leukemia with "hypomethylating drugs," including the first report of its occurrence with a next-generation agent. Differential diagnoses, histopathologic characteristics, treatment considerations, and proposed pathogenesis will be discussed.

Для цитирования: Coleman Emily, Panse Gauri, Cowper Shawn, Prebet Thomas, Gore Steven, Leventhal Jonathan. Lobular neutrophilic panniculitis associated with DNA methyltransferase inhibitors in the treatment of myeloid disease.. Journal of cutaneous pathology. 2019. DOI: 10.1111/cup.13537.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.